# SDR A6WA20121008506

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 25,784 hours, 24,260 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: HA4A039
- Part serial: 415FWD
- Condition: Failed
- Location: Electrical Sys
- Part time: 25,779 hours, 24,254 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, RECEIVED "AC ESS BUS" CAUTION & "EMER LIGHTS ON" STATUS MESSAGE.  RAN QRH, MESSAGE REMAINED.  RETURNED TO DCA.  NOTED NO ACCESS, BUS SYSTEMS APPEARED AFFECTED.  INSTALLED NEW A/C ESSENTIAL BUS RELAY (K1XD) AND COMPLIED WITH OPS CHECKS.  NO DISCREPANCIES AT THIS TIME, PER CRJ 200 AMM 24.51.27.
